# SDR SWAA2023011791303

- Difficulty date: January 13, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 45,557 hours, 27,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTER AFT SERVICE DOOR EMERGENCY LIGHT INOP<[01] CLEANED CONTACTS AND RE-LAMPED OUTER AFT SERVICE DOOR EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.
